# SDR JR2R2011042000144

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,557 hours, 12,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG AT STR 25R CORRODED STA 333-349.  REMOVED AND REPLACED LONG IAW CRJ 9 SRM 51-42-06 AND 51-42-21.
